Loading [MathJax]/jax/output/CommonHTML/config.js
Quarterly Journal of Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Quarterly Journal of Mathematics, 2020, том 72, выпуск 2, страницы 637–648
DOI: https://doi.org/10.1093/qmathj/haz055
(Mi qjm6)
 

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

On the structure of graphs of Markoff triples

Sergei V. Konyagina, Sergey V. Makarychevb, Igor E. Shparlinskic, Ilya V. Vyuginde

a Steklov Mathematical Institute, 8, Gubkin Street, Moscow, 119991, Russia
b Skolkovo Institute of Science and Technology, Skolkovo Innovation Center, Building 3, Moscow, 143026, Russia
c Department of Pure Mathematics, University of New South Wales, 2052 NSW, Australia
d Institute for Information Transmission Problems RAS, 19, Bolshoy Karetny per., Moscow, 127051, Russia
e Department of Mathematics, Higher School of Economics, 6, Usacheva Street, Moscow, 119048, Russia
Финансовая поддержка Номер гранта
Australian Research Council DP170100786
DP180100201
Российский научный фонд 18-41-05003
This work was supported by the Australian Research Council Grants DP170100786 and DP180100201 (Shparlinski) and by the Russian Science Foundation Grant 18-41-05003 (Vyugin).
Реферативные базы данных:
Тип публикации: Статья
Язык публикации: английский
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/qjm6
  • Эта публикация цитируется в следующих 7 статьяx:
    1. Colby Austin Brown, “An almost linear time algorithm testing whether the Markoff graph modulo p is connected”, Res. number theory, 11:1 (2025)  crossref
    2. Joseph H. Silverman, “A heuristic subexponential algorithm to find paths in Markoff graphs over finite fields”, Res. number theory, 11:1 (2025)  crossref
    3. Jillian Eddy, Elena Fuchs, Matthew Litman, Daniel E. Martin, Nico Tripeny, “Connectivity of Markoff mod‐p graphs and maximal divisors”, Proceedings of London Math Soc, 130:2 (2025)  crossref
    4. Elena Fuchs, Matthew Litman, Joseph H. Silverman, Austin Tran, “Orbits on K3 Surfaces of Markoff Type”, Experimental Mathematics, 2023, 1  crossref
    5. Bryce Kerr, Jorge Mello, Igor E. Shparlinski, “An effective local-global principle and additive combinatorics in finite fields”, JAMA, 2023  crossref
    6. Sergei V. Konyagin, Igor E. Shparlinski, Ilya V. Vyugin, Analysis at Large, 2022, 273  crossref
    7. Matthew de Courcy-Ireland, Michael Magee, “Kesten–McKay law for the Markoff surface mod p”, Annales Henri Lebesgue, 4 (2021), 227  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:146
     
      Обратная связь:
    math-net2025_03@mi-ras.ru
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025